few days ago I began using X and now I'm losing a
lot of hair. How come?
Unless you're experiencing incredible irritation and
redness, acute inflammation, or are undergoing an extremely
toxic medical treatment, this week's hair loss has
nothing to do with what you've been doing the last
The hair fallout you see this week is actually of hair
that ended its growth cycle many weeks ago. Thus today's
loss is a picture of the state of your scalp from at
least 2 - 4 weeks (and probably more like 6 -12 weeks)
ago. This hair was already in the loss phase, in other
words, before you even started your recent treatment.
Thus, short of mechanically pulling hair out prematurely
or undergoing a course of chemotherapy or radiation,
this week's falling hair is completely uninfluenced
by what you're doing this week. Any loss you're seeing
now is coincidental to other events. Similarly, what
you're doing treatment-wise today won't be reflected
in your hair fallout until several weeks from now.